# SDR CA190613012

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc O360A4M
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: LN9037M10X85
- Condition: Broken
- Location: Lt Mlg
- Part time: 33 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT FORWARD BOLT SECURING THE MLG STRUT BROKE. THIS BOLT WAS REPLACED 3 WEEKS AGO AND HAD 33.5 HOURS. (TC# 20190613012)
